Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ
Tytuł pozycji:

SOME GENERALIZATIONS OF SCHUR FUNCTORS.

Tytuł :
SOME GENERALIZATIONS OF SCHUR FUNCTORS.
Autorzy :
SAM, STEVEN V.
SNOWDEN, ANDREW
Pokaż więcej
Temat :
BILINEAR forms
GROTHENDIECK groups
SYMPLECTIC groups
NOETHERIAN rings
SYMMETRIC-key algorithms
Źródło :
Proceedings of the American Mathematical Society; Jan2019, Vol. 147 Issue 1, p77-90, 14p
Czasopismo naukowe
The theory of Schur functors provides a powerful and elegant approach to the representation theory of GLn-at least to the so-called polynomial representations-especially to questions about how the theory varies with n. We develop parallel theories that apply to other classical groups and to nonpolynomial representations of GLn. These theories can also be viewed as linear analogs of the theory of FI-modules. [ABSTRACT FROM AUTHOR]
Copyright of Proceedings of the American Mathematical Society is the property of American Mathematical Society and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies